# SDR C8GA20060015

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 58,088 hours, 30,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945148
- Condition: Jammed
- Location: L1
- Part time: 58,088 hours, 30,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB, AIRCRAFT WOULD NOT PRESSURIZE NORMALLY. CREW NOTED SQUEAL AT L1 DOOR. AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. FOUND L1 DOOR JAMMED. OPENED AND INSPECTED L1 DOOR. CYCLED DOOR SEVERAL TIMES. OPS CHECK GOOD. AIRCRAFT PRESSURIZES NORMALLY. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
